# SDR 2010FA0000191

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Aircraft: N459M
- Make and model: Beech B300
- Aircraft serial: FL402
- Aircraft time: 1,255 hours, 1,054 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Part time: 1,255 hours, 1,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CTR WING FUEL CELL ACCESS WAS FOUND TO HAVE CORROSION ON THE FLANGE. THIS FLANGE IS HIDDEN BY THE FUEL CELL COVER AND THE DAMAGE IS NOT READILY VISIBLE DURING NORMAL MX.  THIS AREA HAS A HISTORY OF WATER/ CONDENSATION  INGRESS AND SHOULD BE THOROUGHLY INSPECTED WHEN WATER IS FOUND POOLING IN THE COVER BAY. THE DAMAGE REPORT HAS BEEN FORWARDED TO MFG FOR REPAIR INSTRUCTIONS.
